This Neurology & Neurosurgery forum is for questions and information regarding Rheumatoid Arthritis Neurology & Neurosurgery conditions and symptoms. All questions will receive a personal answer from a medical expert.
My husband age, 28 years old has been diagnosed with Brain TB after a CSF test.
He has been on ATT for 4 months now, first few months were ok, but since the last 1 month the medicines are causing very bad side effects.
He has very bad acidity every day, since last few days the situation has become worse, he is not able to stand properly, his hands are shivering all the time, and he has a blurred vision. He was much better before starting ATT.
Also he is taking Eptoin and Frisium for seizures.
Well i would suggest you to go for a second opinion as soon as possible as this looks like the side effects of the Anti-TB drugs.
I hope , he was doing his liver function tests on repeated intervals as that is the main complication of some of the Anti-TB drugs.
Please let me know , the status after the Second opinion is taken as well as the LFT results.
LFT = Liver Function Test .
Some medicines acts on the liver functions and hence liver failure may occur, which is preceded by Hepatic Encephalopathy.
Thanks a lot for your reply,
yes he has been having regular LFT's and his results were normal
we asked the doc and he said to have a eptoin level test
and his eptoin level came out be 40mg
now he has reduced the intake of eptoin.
In that case we need to keep his followup on regular basis and also keep up the consultation with the same doctor, so that in case of any problem, he can be available soon.
But what is his condition now?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.